MathSciNet Relay Station
MathSciNet bibliographic data
MR3005016 60H15 (35A08 35B50 35B51 35K59 35R60 60G46)
Denis, Laurent; Matoussi, Anis Maximum principle for quasilinear SPDE's on a bounded domain without regularity assumptions. Stochastic Process. Appl. 123 (2013), no. 3, 1104–1137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement